Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 43, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 2, 2015, 3:09 AM CDT for 7 counties in Missouri. It was in force for 8 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2015, 3:09 AM CDT (08:09 UTC)
- Expired
- Jul 2, 2015, 11:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Howell County, MO, Oregon County, MO, Ozark County, MO, Shannon County, MO, Stone County, MO, Taney County, MO, Texas County, MO
The radar
The Springfield radar (KSGF), 121 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 3:40 AM CDT | FLASH FLOOD | 5 E Galena, MO | WATER FLOWING OVER HIGHWAY 176 NEAR HIGHWAY 160. WATER ALSO OVER RAILEY CREEK ROAD. |
| Jul 2, 8:00 AM CDT | FLOOD | 2 Nw Branson, MO | A LARGE CONCRETE RETAINING WALL COLLAPSE AND FELL ONTO A PARKING. ABOUT 5 CARS IN THE PARKING HAD DAMAGE DUE TO THE CONCRETE WALL FALLING ON THEM. PICTURE SENT IN FROM SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2985 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 457 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 27.9
The text
As transmitted, in the capitals the NWS used until 2016.
759
WGUS53 KSGF 020809
FFWSGF
MOC091-149-153-203-209-213-215-021300-
/O.NEW.KSGF.FF.W.0043.150702T0809Z-150702T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
309 AM CDT THU JUL 2 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
OZARK COUNTY IN SOUTHWEST MISSOURI...
SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
STONE COUNTY IN SOUTHWEST MISSOURI...
TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 800 AM CDT.
* AT 305 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. ONE TO THREE INCHES OF RAIN IS EXPECTED ACROSS
SOUTHERN AND SOUTH CENTRAL MISSOURI OVER THE NEXT FEW HOURS. THIS
WILL LIKELY LEAD TO FLASH FLOODING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS IN THE WARNING INCLUDE...ALTON...BAKERSFIELD...
BIRCH TREE...BRANSON WEST...BRANSON...CRANE...EMINENCE...FORSYTH...
GAINESVILLE...GALENA...GRAND GULF STATE PARK...HOLLISTER...INDIAN
POINT...KIMBERLING CITY...MERRIAM WOODS...MOUNTAIN VIEW...REEDS
SPRING...ROCKAWAY BEACH...SUMMERSVILLE...TABLE ROCK STATE PARK...
TANEYVILLE...THAYER...WEST PLAINS...WILLOW SPRINGS AND WINONA.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
HIGHWAY 13 AT RAILEY CREEK NEAR REEDS SPRING...
HIGHWAY 13 AT PINE RUN NORTHWEST OF GALENA.
THIS WARNING ALSO INCLUDES THE JACKS FORK AND CURRENT RIVERS WITHIN
THE OZARK NATIONAL SCENIC RIVERWAYS...AS WELL AS THE ELEVEN POINT
RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3699 9361 3699 9334 3682 9334 3679 9210
3723 9207 3720 9166 3728 9115 3714 9101
3709 9103 3708 9121 3684 9122 3682 9111
3649 9114 3649 9358
$$
BOXELL2 follow-up statements
038
WGUS73 KSGF 021029
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
529 AM CDT THU JUL 2 2015
MOC091-149-153-203-209-213-215-021300-
/O.CON.KSGF.FF.W.0043.000000T0000Z-150702T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWELL MO-OREGON MO-OZARK MO-SHANNON MO-STONE MO-TANEY MO-TEXAS MO-
529 AM CDT THU JUL 2 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
HOWELL...OREGON...OZARK...SHANNON...SOUTHEASTERN TEXAS...STONE AND
TANEY COUNTIES...
AT 526 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. NUMEROUS ROADS ARE FLOODED IN THE AREA...AND MANY
CREEKS...STREAMS...AND RIVERS ARE RUNNING HIGH OR OUT OF THEIR
BANKS.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
HIGHWAY 13 AT RAILEY CREEK NEAR REEDS SPRING...
HIGHWAY 13 AT PINE RUN NORTHWEST OF GALENA...
ROUTE H...3 MILES EAST OF WINONA...
HIGHWAY 142 AT THE SPRING RIVER WEST OF LANTON...
HIGHWAY 142 AT THE BENNETTS RIVER WEST OF MOODY...
ROUTE K...3 MILES SOUTHWEST OF POTTERSVILLE...
ROUTE H AT ROCKY CREEK 6 MILES NORTHEAST OF WINONA...
ROUTE H AT THOMAS HOLLOW 8 MILES NORTHEAST OF WINONA...
HIGHWAY 176 NEAR ROCKAWAY BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3699 9361 3699 9334 3682 9334 3679 9210
3723 9207 3720 9166 3728 9115 3714 9101
3709 9103 3708 9121 3684 9122 3682 9111
3649 9114 3649 9358
$$355
WGUS53 KSGF 021228
FFWSGF
MOC091-149-153-203-209-213-215-021600-
/O.EXT.KSGF.FF.W.0043.000000T0000Z-150702T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 AM CDT THU JUL 2 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
OZARK COUNTY IN SOUTHWEST MISSOURI...
SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
STONE COUNTY IN SOUTHWEST MISSOURI...
TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1100 AM CDT.
* AT 721 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. NUMEROUS ROADS ARE FLOODED IN THE AREA...AND MANY
CREEKS...STREAMS...AND RIVERS ARE RUNNING HIGH OR OUT OF THEIR
BANKS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS IN THE WARNING INCLUDE...ALTON...BAKERSFIELD...
BIRCH TREE...BRANSON WEST...BRANSON...CRANE...EMINENCE...FORSYTH...
GAINESVILLE...GALENA...GRAND GULF STATE PARK...HOLLISTER...INDIAN
POINT...KIMBERLING CITY...MERRIAM WOODS...MOUNTAIN VIEW...REEDS
SPRING...ROCKAWAY BEACH...SUMMERSVILLE...TABLE ROCK STATE PARK...
TANEYVILLE...THAYER...WEST PLAINS...WILLOW SPRINGS AND WINONA.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
HIGHWAY 13 AT RAILEY CREEK NEAR REEDS SPRING...
HIGHWAY 13 AT PINE RUN NORTHWEST OF GALENA...
ROUTE H...3 MILES EAST OF WINONA...
HIGHWAY 142 AT THE SPRING RIVER WEST OF LANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3699 9361 3699 9334 3682 9334 3679 9210
3723 9207 3720 9166 3728 9115 3714 9101
3709 9103 3708 9121 3684 9122 3682 9111
3649 9114 3649 9358
$$
BOXELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 2:49 AM CDT, 20 minutes earlier.
Area forecast discussion, Jul 2, 2:49 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 AM CDT Thu Jul 2 2015
.SHORT TERM...(Today and Tonight)
Issued at 247 AM CDT THU JUL 2 2015
A mesoscale convective system (MCS) continues to shift south
across southern Missouri during the predawn hours. This system
has brought torrential rainfall to the region overnight with
numerous reports of flooding (some fairly significant). We have
also had reports of wind damage from both supercells (earlier on
in the event) and then line segments/mesovortices as the MCS
evolved.
This MCS should continue to slowly progress southward at about
15-25 mph given the latest upwind propagating Corfidi vectors
across southern Missouri. Nevertheless, rainfall rates of 2-3" per
hour will continue to produce an elevated to locally significant
flash flooding risk. The severe threat will continue to dwindle
through sunrise with perhaps a localized damaging wind gust still
possible.
The potential for convection throughout the day is then a tough
call. The cold pool/gust front from the overnight convection
will clear the entire area. However, there will be a surface cold
front coming in from the northwest. We may see enough atmospheric
recovery for at least moderate amounts of instability ahead of
that front. With the approach of more upper level short wave
energy, there will be the potential for scattered thunderstorm
development from this afternoon into perhaps early this evening.
There will be an attendant quarter size hail and damaging wind
threat with these storms if this instability indeed materializes.
Another scenario we will have to watch for is convection growing
upscale into a line across southern Kansas and northern
Oklahoma...with the eastern extent of this line possibly getting
into southwestern Missouri. If this happens, there would be an
attendant damaging wind threat.
We will then have to watch for additional MCS development across
the central Plains later tonight. The good news here is that this
activity would tend to track southeast towards northern Oklahoma
and not the Missouri Ozarks. With that being said, we are thinking
that the threat for widespread heavy rainfall will end once this
activity clears early this morning. We will therefore be letting
the Flash Flood Watch expire. That is not to say that locally
heavy rainfall (and an attendant flash flooding risk) will still
not be possible with any scattered convection that develops later
today. Additionally, there will be ongoing Flash Flood Warnings
past the Flash Flood Watch expiration time...which makes the watch
moot anyways.
.LONG TERM...(Friday through Wednesday)
Issued at 247 AM CDT THU JUL 2 2015
That front will then stall just to the south of the Missouri
Ozarks and may actually try and shift north again during the
Fourth of July weekend. There will therefore be a continued threat
for showers and thunderstorms...especially from southeastern
Kansas into southern Missouri. It will not rain the entire time,
but those with outdoor plans should remain alert for approaching
thunderstorms.
The upper level flow will then transition from northwesterly to
west-northwesterly during the early and middle portions of next
week. This should result in continued chances for thunderstorms
with that front shifting back north of the Ozarks. Temperatures
will remain at or slightly below normal.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1257 AM CDT THU JUL 2 2015
Thunderstorms will move south toward and eventually through the
terminals early this morning. Strong wind gusts are expected with
these, with 25-35 KT likely...and 40-50 KT possible. In
addition...heavy rain will result in IFR or LIFR vis in and around
thunderstorms. Additional thunderstorms may develop later this
afternoon and affect the terminals...though this potential is
still rather unclear at this time.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH until 7 AM CDT this morning FOR MOZ055>058-
067>071-079>083-091-092-096>098-106.
KS...NONE.
&&
SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...BoxellHazardous weather outlook, Jul 1, 11:52 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1152 PM CDT WED JUL 1 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-030500- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1152 PM CDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH ACROSS THE MISSOURI OZARKS OVERNIGHT. FREQUENT LIGHTNING AND TORRENTIAL RAINFALL CAN BE EXPECTED WITH THESE STORMS. SOME STORMS MAY ALSO PRODUCE DAMAGING WIND GUSTS OVER 60 MPH AND HAIL UP TO THE SIZE OF HALF DOLLARS. THERE IS ALSO A LIMITED THREAT FOR AN ISOLATED TORNADO. FLASH FLOODING WILL BECOME AN INCREASING CONCERN OVERNIGHT...ESPECIALLY WHERE MULTIPLE THUNDERSTORMS MOVE OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AFTERNOON HEAT INDEX VALUES IN THE MIDDLE TO UPPER 90S CAN BE EXPECTED ACROSS EXTREME WESTERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS AGAIN ON THURSDAY. MULTIPLE ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE INTO EARLY NEXT WEEK...INCLUDING THE FOURTH OF JULY WEEKEND. STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN FROM THURSDAY AFTERNOON INTO THURSDAY EVENING...MAINLY ACROSS SOUTHERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS. THERE WILL ALSO BE AT LEAST A LIMITED RISK FOR FLOODING TO END THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT ALONG AND SOUTH OF A TRUMAN LAKE TO FORT LEONARD WOOD LINE. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Jul 2, 2:29 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
229 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM FLASH FLOOD 8 E FORT LEONARD WOOD 37.71N 92.01W
07/02/2015 PHELPS MO DEPT OF HIGHWAYS
ROUTE J CLOSED ONE MILE NORTH OF ROUTE M AT BIG PINEY
RIVER
&&
BURCHFIELDLocal storm report, Jul 2, 2:39 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
239 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 AM FLASH FLOOD 3 N FORDLAND 37.20N 92.94W
07/02/2015 WEBSTER MO AMATEUR RADIO
2 FEET WATER OVER THE ROAD AT PANTHER CREEK AND FF NORTH
OF FORDLAND
&&
BURCHFIELDLocal storm report, Jul 2, 2:49 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 1 W WARSAW 38.24N 93.40W
07/01/2015 BENTON MO 911 CALL CENTER
REPORT OF A PATH OF MULTIPLE TREES UPROOTED AND BLOWN
DOWN. ALSO DAMAGE TO MOBILE HOMES.
&&
BURCHFIELDLocal storm report, Jul 2, 2:54 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG 5 NE DIXON 38.04N 92.03W
07/01/2015 MARIES MO 911 CALL CENTER
PATH OF TREE DAMAGE, MULTIPLE TREES STRIPPED ALONG E
HIGHWAY AND COUNTY ROAD 506
&&
BURCHFIELDLocal storm report, Jul 2, 2:57 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
257 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM FLASH FLOOD 2 E BUFFALO 37.64N 93.06W
07/02/2015 DALLAS MO EMERGENCY MNGR
WATER RESCUE IN PROGRESS ON STEELMAN ROAD AT BIG JOHN
ACCESS ALONG THE NIANGUA RIVER.
&&
AFOSTERLocal storm report, Jul 2, 3:06 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
07/02/2015 GREENE MO EMERGENCY MNGR
NUMEROUS STREETS FLOODED.SOUTH CREEK ABOUT TO OVERFLOW
ITS BANKS ALONG SCENIC AND GRANT AVENUES.
&&
AFOSTERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:40 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 65 min |
| Jul 1, 8:53 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 67 min |
| Jul 1, 9:05 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan | 55 min |
| Jul 1, 9:15 PM CDT | Tornado Warning | SGF | Miller | 45 min |
| Jul 1, 9:27 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Maries, Miller, Morgan | 8 hr |
| Jul 1, 9:45 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 60 min |
| Jul 1, 9:51 PM CDT | Tornado Warning | SGF | Benton, Hickory | 39 min |
| Jul 1, 10:02 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan, Phelps, Pulaski | 58 min |
| Jul 1, 10:28 PM CDT | Tornado Warning | SGF | Benton, Hickory | 47 min |
| Jul 1, 10:32 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 58 min |
| Jul 1, 10:43 PM CDT | Tornado Warning | SGF | Benton, St. Clair | 47 min |
| Jul 1, 10:48 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Polk | 57 min |
| Jul 1, 10:51 PM CDT | Tornado Warning | SGF | Dent, Maries, Phelps, Pulaski | 39 min |
| Jul 1, 10:55 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Maries, Phelps, Pulaski, Texas | 65 min |
| Jul 1, 11:07 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Dent, Hickory, Laclede, Phelps and 3 more | 6 hr |
| Jul 1, 11:40 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 65 min |
| Jul 1, 11:50 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dallas, Hickory, Laclede, Polk, St. Clair and 1 more | 55 min |
| Jul 2, 12:11 AM CDT | Flash Flood Warning | SGF | Dallas, Dent, Laclede, Polk, Shannon, Texas and 2 more | 5 hr |
| Jul 2, 12:16 AM CDT | Flash Flood Warning | SGF | Cedar, Vernon | 5 hr |
| Jul 2, 12:29 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 61 min |
| Jul 2, 12:37 AM CDT | Special Weather Statement | SGF | Polk, Webster, Wright | 23 min |
| Jul 2, 12:43 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 52 min |
| Jul 2, 12:45 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 49 min |
| Jul 2, 12:54 AM CDT | Tornado Warning | SGF | Wright | 21 min |
| Jul 2, 1:38 AM CDT | Flash Flood Warning | SGF | Cedar, Christian, Dade, Douglas, Greene, Lawrence and 3 more | 9 hr |
| Jul 2, 1:42 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster | 13 min |
| Jul 2, 4:14 AM CDT | River Flood Warning | SGF | Laclede | 56 hr |
| Jul 2, 4:49 AM CDT | Areal Flood Warning | SGF | Cedar, Dallas, Dent, Laclede, Polk, Shannon and 4 more | 12 hr |
| Jul 2, 4:51 AM CDT | River Flood Warning | SGF | Vernon | 3 days |
| Jul 2, 4:51 AM CDT | River Flood Warning | SGF | Bates, Vernon | 4 days |
| Jul 2, 4:52 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Hickory, Maries, Miller, Morgan and 3 more | 12 hr |
| Jul 2, 8:33 AM CDT | River Flood Warning | SGF | Stone | 54 hr |
| Jul 2, 10:52 AM CDT | Areal Flood Warning | SGF | Cedar, Christian, Dade, Douglas, Greene, Lawrence and 4 more | 6 hr |
| Jul 2, 10:56 AM CDT | Areal Flood Warning | SGF | Howell, Oregon, Ozark, Shannon, Stone, Taney and 1 more | 6 hr |
| Jul 2, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 40 min |
| Jul 2, 4:35 PM CDT | Special Weather Statement | SGF | McDonald | 25 min |
| Jul 2, 4:50 PM CDT | Areal Flood Warning | SGF | Benton, Camden, Cedar, Christian, Dade, Dallas and 23 more | 24 hr |
| Jul 2, 4:57 PM CDT | Special Weather Statement | SGF | Barry, Stone | 48 min |
| Jul 2, 5:07 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 53 min |
| Jul 2, 5:20 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 40 min |
| Jul 2, 5:24 PM CDT | Tornado Warning | SGF | Barry | 36 min |
| Jul 2, 5:59 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 31 min |
| Jul 2, 6:02 PM CDT | Special Weather Statement | SGF | Ozark | 43 min |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.